# SDR GLB2008F00021

- Difficulty date: August 26, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- System (JASC): 6122 · Propeller Governor
- Part: Connector
- Condition: Loose
- Location: Pcb
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SUSPECTED AUTOFEATHER EVENT, UPON APPROACH, PILOTS REPORTED THAT RT AUTOFEATHER ACTUATED (AS IT NORMALLY DOES DURING TESTING) ON APPROACH AFTER A MINOR POWER INCREASE.  MAINT REMOVED AND REPLACED THE OVERSPEED GOVERNOR IAW MM 61-20. OPS CHECK WAS GOOD, HOWEVER, IT DID NOT FIX THE DISCREPANCY.  MAINT REMOVED AND REPLACED THE PRESSURE SWITCH PN 50-389121-4 IAW MM 61-21. SWITCH OPS CHECK GOOD, BUT DID NOT FIX THE DISCREPANCY. MX FOUND LOOSE SOCKET ON PCB A123 CONNECTOR. SECURED SOCKET, SYSTEM OPERATIONALLY CHECKED GOOD IAW MM 61-20. OPS CHECK FLIGHT WAS PERFORMED AND WAS SATISFACTORY. (K)
